Alert archive / Ohio / River Flood Warnings in 2014

River Flood Warning 70, NWS Cleveland, OH

August 20, 2014Trumbull County, Ohio

NWS Cleveland, OH issued this river flood warning at Aug 20, 2014, 10:50 AM EDT for Trumbull County, Ohio. It took effect at Aug 20, 2014, 10:58 AM EDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Aug 20, 2014, 10:50 AM EDT (14:50 UTC)
In effect from
Aug 20, 2014, 10:58 AM EDT
Expired
Aug 21, 2014, 10:07 PM EDT
In force
35 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1).

Action stage
8 ft
Minor stage
9.5 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WGUS41 KCLE 201450
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1050 AM EDT WED AUG 20 2014

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-202250-
/O.NEW.KCLE.FL.W.0070.140820T1458Z-140821T1125Z/
/PHAO1.1.ER.140820T1458Z.140820T2000Z.140821T0525Z.UU/
1050 AM EDT WED AUG 20 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAGLE CREEK AT PHALANX STATION
* FROM THIS MORNING UNTIL THURSDAY MORNING
* AT 10:00 AM WEDNESDAY THE STAGE WAS...8.0 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.5 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND RISE TO
  NEAR 11.9 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY LATE TONIGHT.
* AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL 
  BE FLOODED AND IMPASSABLE. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
6 follow-up statements
020 
WGUS81 KCLE 201833
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
233 PM EDT WED AUG 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-210233-
/O.EXT.KCLE.FL.W.0069.000000T0000Z-140821T0600Z/
/NHSO1.2.ER.140820T1017Z.140820T1700Z.140821T0000Z.NO/
233 PM EDT WED AUG 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 11.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. 
  THIS INCLUDES SOUTHEAST BAUM STREET...CHEYENNE STREET...AND 
  SOUTHEAST SPARTA AVENUE. 
* AT 10.5 FEET...LOW LYING PORTIONS OF CHEYENNE STREET...SOUTH EAST 
  SPARTA AVENUE...AND ALLENFORD AVENUE THREATENED. 
* AT 9.5 FEET...FLOODING SOUTH OF CANTON FROM RIDGE AVENUE TO 
  ALLENFORD. 
* AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS 
  BETWEEN NORTH INDUSTRY AND HOWENSTINE. 

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

OHC155-210233-
/O.CON.KCLE.FL.W.0070.000000T0000Z-140821T1125Z/
/PHAO1.1.ER.140820T1808Z.140820T2000Z.140821T0525Z.UU/
233 PM EDT WED AUG 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND RISE TO 
  NEAR 11.9 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY LATE TONIGHT.
* AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL 
  BE FLOODED AND IMPASSABLE. 
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
754 
WGUS81 KCLE 210127
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
927 PM EDT WED AUG 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-210927-
/O.CON.KCLE.FL.W.0070.000000T0000Z-140821T1125Z/
/PHAO1.1.ER.140820T2311Z.140821T0200Z.140821T0525Z.UU/
927 PM EDT WED AUG 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  9:00 PM WEDNESDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL 
  BE FLOODED AND IMPASSABLE. 
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
723 
WGUS81 KCLE 210832
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
432 AM EDT THU AUG 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK
  MAHONING RIVER AT LEAVITTSBURG
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC075-169-211405-
/O.EXT.KCLE.FL.W.0071.000000T0000Z-140821T1405Z/
/KILO1.1.ER.140821T0330Z.140821T0630Z.140821T0805Z.NO/
432 AM EDT THU AUG 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT  4:00 AM THURSDAY THE STAGE WAS 15.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE
  MORNING. HOWEVER RAINFALL THIS EVENING INTO TONIGHT 
  WILL CAUSE ADDITIONAL RISES.
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-211632-
/O.EXT.KCLE.FL.W.0072.000000T0000Z-140821T2355Z/
/LEAO1.1.ER.000000T0000Z.140821T1155Z.140821T1755Z.NO/
432 AM EDT THU AUG 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT LEAVITTSBURG.
* AT  4:15 AM THURSDAY THE STAGE WAS 10.5 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.7 FEET THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF 
  LEAVITTSBURG.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC155-211632-
/O.EXT.KCLE.FL.W.0070.000000T0000Z-140822T0107Z/
/PHAO1.1.ER.140820T2311Z.140821T0800Z.140821T1907Z.UU/
432 AM EDT THU AUG 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  4:00 AM THURSDAY THE STAGE WAS 11.8 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS 
  AFTERNOON.
* AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL 
  BE FLOODED AND IMPASSABLE. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
205 
WGUS81 KCLE 211612
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1212 PM EDT THU AUG 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAHONING RIVER AT LEAVITTSBURG
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-220012-
/O.EXT.KCLE.FL.W.0072.000000T0000Z-140822T0325Z/
/LEAO1.1.ER.000000T0000Z.140821T1245Z.140821T2125Z.NO/
1212 PM EDT THU AUG 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT LEAVITTSBURG.
* AT 11:15 AM THURSDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS 
  AFTERNOON.
* AT 11.0 FEET...FLOOD WATERS MAY BEGIN TO AFFECT OPERATIONS IN 
  INDUSTRIAL LOW LYING AREAS IN TOWN.
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF 
  LEAVITTSBURG.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC155-220012-
/O.CON.KCLE.FL.W.0070.000000T0000Z-140822T0107Z/
/PHAO1.1.ER.140820T2311Z.140821T0900Z.140821T1907Z.UU/
1212 PM EDT THU AUG 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT 12:00 PM THURSDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS 
  AFTERNOON.
* AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL 
  BE FLOODED AND IMPASSABLE. 
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
069 
WGUS81 KCLE 220020
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
820 PM EDT THU AUG 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-220806-
/O.EXT.KCLE.FL.W.0070.000000T0000Z-140822T0806Z/
/PHAO1.1.ER.140820T2311Z.140821T0900Z.140822T0206Z.UU/
820 PM EDT THU AUG 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  8:00 PM THURSDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TONIGHT.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
354 
WGUS81 KCLE 220207
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1007 PM EDT THU AUG 21 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-220237-
/O.CAN.KCLE.FL.W.0070.000000T0000Z-140822T0806Z/
/PHAO1.1.ER.140820T2311Z.140821T0900Z.140822T0050Z.UU/
1007 PM EDT THU AUG 21 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  9:00 PM THURSDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FELL BELOW FLOOD STAGE AT 8:50 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Aug 20, 10:04 AM EDT, 46 minutes earlier.

Area forecast discussion, Aug 20, 10:04 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1004 AM EDT WED AUG 20 2014

.SYNOPSIS...
LOW PRESSURE WILL MOVE EAST ACROSS THE CENTRAL GREAT LAKES FORCING A
WARM FRONT TO MOVE NORTHEAST OF THE AREA. A WEAK COLD FRONT WILL
MOVE EAST ACROSS THE REGION TODAY. A WARM FRONT WILL LIFT NORTHEAST
ACROSS THE AREA THURSDAY NIGHT AS LOW PRESSURE BECOMES NEARLY
STATIONARY OVER KANSAS THROUGH SUNDAY NIGHT. HIGH PRESSURE WILL
BUILD SOUTH ALONG THE EASTERN SEABOARD OUT OF QUEBEC THROUGH THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FIRST BAND OF SHOWERS AND THUNDERSTORMS HAS JUST ABOUT MOVED
EAST OF THE FORECAST AREA. A WEAK FRONTAL BOUNDARY WILL BE MOVING
THROUGH THIS AFTERNOON. THE BEST CHANCE OF SHOWERS AND
THUNDERSTORMS WILL BE MAINLY EAST OF CLE AND MFD WITH LIKELY POPS
OVER NW PA AND EXTREME NE OH. MADE MINOR ADJUSTMENTS TO THE HIGHS.

PREVIOUS DISCUSSION...
LINE OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE EAST
ACROSS THE EASTERN HALF OF THE FORECAST AREA THIS MORNING. THREAT
HAS ENDED ACROSS THE WESTERN HALF OF THE AREA FOR NOW. INCREASED
POPS ACROSS THE EAST WITH THE LINE TO 100 PERCENT AND DECREASED
POPS IN THE WEST TO REMOVE SLIGHT CHANCE. EXPECTING MORE SHOWERS
AND THUNDERSTORMS TO DEVELOP IN THE WEST THIS AFTERNOON IN
RESPONSE TO UPPER LEVEL LOW PRESSURE IN PLACE AND THE ASSOCIATED
MOISTURE. EASTERN AREAS WILL STILL HAVE TO DEAL WITH THE COLD
FRONT MOVING THROUGH THE AREA AND WILL BE FOCUS FOR MORE
THUNDERSTORMS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
ADDED A THREAT OF LOCALLY HEAVY RAIN WITH A FLOOD POTENTIAL TO THE
HAZARDOUS WEATHER OUTLOOK WITH A THREAT OF SHOWERS AND
THUNDERSTORMS PERSISTING.

UPPER LEVEL PATTERN SHAPING UP TO BRING THE FORECAST AREA INTO A
SUMMER PATTERN THAT WE HAVE BEEN WAITING TO SEE ALL SUMMER. UPPER
LEVEL RIDGE DEVELOPS OVER THE CENTRAL UNITED STATES AND THEN
DEVELOPS INTO A FULL BLOWN HIGH PRESSURE CENTER OVER THE DEEP SOUTH.
THIS HIGH WILL SHIFT SLOWLY EAST ACROSS THE FORECAST AREA INTO THE
WEEKEND.

AFTER WEAK COLD FRONTAL PASSAGE TODAY...WE WILL SEE A BRIEF BREAK IN
THE ACTION UNTIL WARM FRONT BEGINS TO LIFT NORTHEAST ACROSS THE
REGION TONIGHT INTO THURSDAY. THIS FRONT WILL BRING A STRONG SURGE
OF WARM AIR WITH DEW POINTS CLIMBING INTO THE LOWER 70S...ESPECIALLY
WEST. THIS WILL MAKE FOR MUGGY CONDITIONS ACROSS THE AREA INTO THE
WEEKEND. PLUS...WE WILL SEE SHOWERS AND THUNDERSTORMS THREATEN THE
AREA AS INSTABILITY DEVELOPS...CLOSE PROXIMITY OF THE WARM FRONT
BECOMING NEARLY STATIONARY ACROSS THE AREA...AND A SERIES OF UPPER
LEVEL SHORTWAVE TROUGHS THAT ROTATE INTO THE REGION.

THREAT STILL EXISTS FOR POSSIBLE THUNDERSTORM CLUSTERS TO DEVELOP
AND MOVE ACROSS THE FORECAST AREA AT SOME POINT DURING THIS FORECAST
PERIOD DUE TO THE UPPER LEVEL SUPPORT...WEAKENING 1000 TO 500 MB
THICKNESS GRADIENT AND HIGH DEW POINT AIR MASS IN PLACE.
PRECIPITABLE WATER VALUES WILL BE QUITE HIGH APPROACHING 2 INCHES SO
WE WILL DEFINITELY SEE SOME HEAVY RAINERS.  WILL NEED TO MONITOR
STORMS FOR POTENTIAL FLOODING ISSUES IN THIS PATTERN. EVEN WET
MACROBURSTS COULD BE A PROBLEM IN THUNDERSTORMS ON THURSDAY.

STATIONARY FRONT LINGERS AROUND THE AREA THROUGH THE WEEKEND KEEPING
THE WARM SECTOR IN PLACE. NOT EXPECTING MUCH IN THE WAY OF CHANGE
FOR FRIDAY AND SATURDAY. ONGOING SCATTERED CONVECTION WILL BE THE
RULE AT NIGHT AND IN THE MORNINGS FRIDAY AND SATURDAY WITH STRONGER
THREAT IN THE AFTERNOONS.

BUMPED UP TEMPERATURES THROUGH THE FORECAST PERIOD AS WE ENTER INTO
THE WARM SECTOR WITH LITTLE CHANCE FOR COOLING...OTHER THAN FROM
THUNDERSTORMS.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
THE LONG TERM FORECAST IS DIFFICULT AS AN UPPER LEVEL RIDGE BUILDS
NORTHWARD TOWARD THE CENTRAL GREAT LAKES. THE UNCERTAINTY WILL BE
HOW MUCH JET ENERGY WILL BE PASSING OVER THE TOP OF THE RIDGE. IT
WILL BE HUMID BUT WITH INCREASING HEIGHTS THROUGH THE PERIOD IT
LOOKS AS IF THUNDERSTORM CHANCES WILL GRADUALLY DECREASE SUNDAY
THROUGH TUESDAY. THE BETTER CHANCES OF THUNDER WILL LIKELY BE OVER
THE NORTHEAST PORTION OF THE AREA.

THIS LOOKS AS IF IT WILL BE THE WARMEST STRETCH OF WEATHER WE HAVE
HAD THIS SUMMER WITH MID 80S TO AROUND 90 POSSIBLE.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS THE EASTERN
PORTION OF THE REGION. THE HEAVIER SHOWERS MAY CAUSE SOME BRIEF
IFR VISIBILITIES. A WEAK COLD FRONT LOCATED OVER NW OHIO SHOULD
MOVE FAR ENOUGH EAST BY THIS AFTERNOON TO KEEP THE THUNDERSTORM
DEVELOPMENT EAST OF INTERSTATE 71. NOT CONFIDENT IN COVERAGE OF
THE THUNDERSTORMS AT THIS POINT SO ONLY WENT WITH A VICINITY
MENTION.

WINDS WILL GENERALLY BE BELOW 12 KNOTS FROM THE SOUTH AND
SOUTHWEST. HOWEVER WESTERN AREAS MAY SEE WINDS AROUND TO THE WEST
IN THE WAKE OF A WEAK FRONT.

OUTLOOK...NON VFR POSSIBLE IN SHOWERS/THUNDERSTORMS THROUGH
FRIDAY.

&&

.MARINE...
LOW PRESSURE WILL DRIFT FROM NORTHERN LOWER MICHIGAN TO LAKE ONTARIO
BY THURSDAY. AS IT DOES IT WILL DRAG A WEAK COLD FRONT ACROSS THE
LAKE THROUGH THE DAY. WINDS WILL GENERALLY BE SOUTHWEST TO WEST AT
UNDER 12 KNOTS. THE NEXT AREA OF LOW PRESSURE WILL DEVELOP OVER THE
PLAINS BY THE END OF THE WEEK WITH ANOTHER WARM FRONT ATTEMPTING TO
LIFT ACROSS THE LAKE ON FRIDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...KIELTYKA/LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLEN
Hazardous weather outlook, Aug 20, 10:18 AM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
1018 AM EDT WED AUG 20 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-211430-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1018 AM EDT WED AUG 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING MAINLY EAST
OF INTERSTATE 71 MAY BE STRONG WITH LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE AREA WILL BE IN ACTIVE WEATHER INTO THE WEEKEND AND ESPECIALLY
THURSDAY INTO FRIDAY. RAINFALL WILL BE HEAVY AT TIMES AND THIS MAY MEAN
FLOODING MAY DEVELOP. A FLOOD WATCH MAY EVENTUALLY BE NEEDED.

THERE IS A POSSIBILITY THAT THUNDERSTORMS COULD BECOME SEVERE THURSDAY
AFTERNOON AND EVENING WITH THE POTENTIAL FOR STRONG WINDS AND
LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE MAINLY THURSDAY AFTERNOON AND
EVENING.

LEZ061-142>149-162>169-211430-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1018 AM EDT WED AUG 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 9:37 PM EDTSpecial Marine WarningCLE83 min
Aug 20, 4:57 AM EDTAreal Flood AdvisoryCLEHolmes, Stark6 hr
Aug 20, 5:30 AM EDTAreal Flood AdvisoryCLEKnox6 hr
Aug 20, 5:52 AM EDTRiver Flood WarningCLEStark16 hr
Aug 20, 7:26 PM EDTRiver Flood WarningCLEHolmes, Wayne15 hr

Nearby

River Flood Warnings in Ohio, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.